# SDR UPS06M46667

- Difficulty date: January 25, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER BARREL NUT HOLE NR 15R EXISTING REPAIR BUSHING CORRODED.  CORRODED BUCKET BUSHING REMOVED.  CORROSION AT BORE REMOVED REMAINING BLEND OUT AT SIDEWALL 0.040" DEEP EXCEEDED LIMIT.  DVI CARRIED OUT NO CORROSION FOUND.  BARREL NUT BORE AND BLEND OUT VOIDS SMOOTHENED AND PROTECTED.  FAB AND PROTECTED REPAIR BUCKET BUSHING.  SEALANT APPLIED AND PAINTED PRIMER.  REPAIR CARRIED OUT AT BORE NR 15R IS ACCEPTABLE IAW EN1058-06.
